# SDR CHIR11820183122

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N6675D
- Make and model: Boeing 1072
- Aircraft serial: 5
- Aircraft time: 66,190 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: A02RS2522
- Part serial: C1P0177
- Condition: Galled
- Location: Aft Rotor Head
- Part time: 2,490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ROTOR HUB WAS REMOVED.  ON DISASSEMBLY IT WAS REVEALED THAT THE YELLOW LAG BEARING WAS GALLED.
